For the past couple of months now, at night time, I have been getting red bumps all over my body. I thought I may have been allergic to my laundry detergent, but I have been using the same one for almost a year now. At first, my bumps only appeared on my arms, but as time went on, the bumps have gone all over, including my face. Most recently, my face started to swell up. Everything only happens at night. By the time morning comes, everything goes back to normal. No itchy red bumps, no swollen face. What is going on with me??!!
From the symptoms hives and allergies need to be ruled out. Hives (medically known as urticaria) are red, itchy, raised areas of skin that appear in varying shapes and sizes. They have a tendency to change size rapidly and to move around, disappearing in one place and reappearing in other places, often in a matter of hours.
You can apply some calamine lotion at the rash as it will help in soothing the skin. You can give some OTC oral antihistamine medications like Benadryl or Claritin and also apply steroid cream on the rash. If still the symptoms do not improve then please get a clinical examination done by a dermatologist.
I hope it helps. Take care and regards.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.